Alert archive / North Dakota / Wind Chill Advisories in 2011
Wind Chill Advisory 45, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Feb 9, 2011, 4:00 PM CST for 20 counties in North Dakota. It took effect at Feb 9, 2011, 8:00 PM CST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 4:00 PM CST (22:00 UTC)
- In effect from
- Feb 9, 2011, 8:00 PM CST
- Expired
- Feb 10, 2011, 10:00 AM CST
- In force
- 14 hr
- Issued by
- NWS Bismarck, ND
Counties Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Emmons County, ND, Foster County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stutsman County, ND, Wells County, ND
The radar
The Bismarck radar (KBIS), 85 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1172 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 109 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
032 WWUS43 KBIS 092200 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 400 PM CST WED FEB 9 2011 ...ONE MORE NIGHT OF DANGEROUS WIND CHILLS... .ARCTIC HIGH PRESSURE AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING THROUGH MID MORNING THURSDAY. WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED FROM BOWBELLS... STANLEY...GARRISON AND BISMARCK...EAST THROUGH BOTTINEAU... RUGBY...CARRINGTON AND JAMESTOWN. BE SURE TO COVER EXPOSED SKIN IF YOU VENTURE OUTDOORS. NDZ002>005-010>013-021>023-025-035>037-100600- /O.NEW.KBIS.WC.Y.0045.110210T0200Z-110210T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN 400 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY. * EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO THIS EVENING THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
4 follow-up statements
992 WWUS43 KBIS 100319 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 919 PM CST WED FEB 9 2011 ...ONE MORE NIGHT OF DANGEROUS WIND CHILLS... .ARCTIC HIGH PRESSURE AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA THIS EVENING THROUGH MID MORNING THURSDAY. WIND CHILLS OF 25 TO 35 BELOW CAN BE EXPECTED FROM BOWBELLS... STANLEY...GARRISON AND BISMARCK AND MANDAN AND LINTON...EAST THROUGH BOTTINEAU... RUGBY...CARRINGTON AND JAMESTOWN AND OAKES. BE SURE TO COVER EXPOSED SKIN IF YOU VENTURE OUTDOORS. NDZ019-020-034-046>048-050-051-101130- /O.EXA.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/ MERCER-OLIVER-MORTON-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 919 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST THURSDAY. * EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO THIS EVENING THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NDZ002>005-010>013-021>023-025-035>037-101130- /O.CON.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MCLEAN-SHERIDAN-WELLS-FOSTER-BURLEIGH-KIDDER-STUTSMAN- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...GARRISON...MCCLUSKY... HARVEY...CARRINGTON...BISMARCK...STEELE...JAMESTOWN 919 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY. * EXPECT WIND CHILLS OF 25 TO 35 BELOW ZERO THIS EVENING THROUGH EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
995 WWUS43 KBIS 100723 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 123 AM CST THU FEB 10 2011 ...DANGEROUS WIND CHILLS THIS MORNING... .SUB ZERO TEMPERATURES AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER CENTRAL NORTH DAKOTA. CONDITIONS WILL IMPROVE THROUGH THE MORNING AS TEMPERATURES RISE. WIND CHILLS OF 25 TO 40 BELOW CAN BE EXPECTED FROM BOWBELLS... STANLEY...GARRISON AND BISMARCK AND MANDAN AND LINTON...EAST THROUGH BOTTINEAU... RUGBY...CARRINGTON AND JAMESTOWN AND OAKES. BE SURE TO COVER EXPOSED SKIN IF YOU VENTURE OUTDOORS. NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-101530- /O.CON.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 123 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * EXPECT WIND CHILLS OF 25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL GENERATE VERY LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY AND KEEP EXPOSED SKIN TO A MINIMUM.. && $$
651 WWUS43 KBIS 100943 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 343 AM CST THU FEB 10 2011 ...DANGEROUS WIND CHILLS THIS MORNING... .SUB ZERO TEMPERATURES AND WINDS OF 5 TO 15 MPH WILL ONCE AGAIN COMBINE TO PRODUCE DANGEROUS WIND CHILLS OVER CENTRAL NORTH DAKOTA THIS MORNING. CONDITIONS WILL IMPROVE LATE THIS MORNING AS TEMPERATURES RISE. WIND CHILLS OF 25 TO 40 BELOW CAN BE EXPECTED FROM BOWBELLS... STANLEY...GARRISON AND BISMARCK AND MANDAN AND LINTON...EAST THROUGH BOTTINEAU... RUGBY...CARRINGTON AND JAMESTOWN AND OAKES. NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-101600- /O.CON.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 343 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING. * EXPECT WIND CHILLS OF 25 TO 40 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT THE COMBINATION OF WIND AND VERY COLD AIR WILL GENERATE VERY LOW WIND CHILLS. THIS COULD RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...DRESS WARMLY AND KEEP EXPOSED SKIN TO A MINIMUM.. && $$
001 WWUS43 KBIS 101601 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1001 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE... .WIND CHILL TEMPERATURES ARE BECOMING LESS DANGEROUS AS EXPECTED...SO THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE. NDZ002>005-010>013-019>023-025-034>037-046>048-050-051-101715- /O.EXP.KBIS.WC.Y.0045.000000T0000Z-110210T1600Z/ BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...BOWBELLS...MOHALL...BOTTINEAU...ROLLA... NEW TOWN...MINOT...TOWNER...RUGBY...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...MANDAN...BISMARCK... STEELE...JAMESTOWN...LINTON...NAPOLEON...EDGELEY...ASHLEY...OAKES 1001 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING. * WIND CHILL VALUES ARE BECOMING LESS DANGEROUS...SO THE ADVISORY WILL EXPIRE AS PLANNED. $$ SCHECK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 3:54 PM CST, 6 minutes earlier.
Area forecast discussion, Feb 9, 3:54 PM CST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 354 PM CST WED FEB 9 2011 .SHORT TERM...TONIGHT... SAME STORY...DIFFERENT DAY. MAIN PROBLEM WILL BE TEMPERATURES AND WIND CHILL HIGHLIGHTS. ARCTIC HIGH PRESSURE IS LOSING ITS GRIP ON NORTH DAKOTA...BUT WE WILL HAVE ONE MORE NIGHT OF SUB-ZERO TEMPERATURES OVER NORTHWEST AND CENTRAL NORTH DAKOTA. MOST AREAS IN THE WEST CENTRAL THROUGH SOUTHWEST LOOK TO REMAIN AROUND OR ABOVE ZERO. WINDS WILL REMAIN FAIRLY LIGHT EARLY THIS EVENING BUT WILL PICK UP AS THE SURFACE TROUGH/WARM FRONT APPROACH. WITH THE SUB ZERO TEMPERATURES EXPECTED NORTH AND EAST...THIS WILL ONCE AGAIN PRODUCE DANGEROUS WIND CHILLS LATE TONIGHT AND EARLY THURSDAY MORNING. OVER THE NORTHERN AND EASTERN PORTION OF THE CWA. TEMPERATURES COULD ACTUALLY RISE LATE TONIGHT IN THE WEST CENTRAL AND SOUTHWEST AND NO ADVISORY WILL BE NEEDED FOR THESE AREAS...AS WELL AS THE FAR SOUTH. EXPECT CLEAR TO PARTLY CLOUDY SKIES AND THINK THE PRECIPITATION ASSOCIATED WITH THE NORTHERN STREAM CLIPPER WILL HOLD OFF UNTIL AFTER 12Z THURSDAY. .LONG TERM...THURSDAY THROUGH WEDNESDAY NIGHT... NORTHWEST FLOW ALOFT CONTINUES AT THE 500 HPA LEVEL THURSDAY AND THURSDAY NIGHT WITH THE HUDSON BAY LOW TO OUR NORTHEAST AND A RIDGE ALONG THE PACIFIC COAST. SEVERAL DISTURBANCES MOVING THROUGH THE FLOW THURSDAY INTO FRIDAY WILL BRING CHANCES FOR SNOW SHOWERS TO WESTERN AND CENTRAL NORTH DAKOTA...WITH ONLY LIGHT ACCUMULATIONS (LESS THAN ONE INCH) EXPECTED THROUGH FRIDAY MORNING. STILL EXPECTING GUSTY WEST WINDS DEVELOPING THURSDAY MORNING SOUTHWEST...THEN ACROSS THE REMAINDER OF MY WEST AND INTO SOUTH CENTRAL PORTIONS OF THE STATE THURSDAY AFTERNOON. GIVEN WE WILL NOT REACH FREEZING UNTIL FRIDAY/FOR SURE SATURDAY...AREAS OF BLOWING SNOW WILL REMAIN A THREAT MAINLY TO TRAVEL CONDITIONS. WINDS LOOK TO REMAIN BREEZY INTO THURSDAY NIGHT ACROSS THE SOUTHWEST...SO ALSO MENTIONED BLOWING SNOW THERE TILL 12Z FRIDAY. THE DISTURBANCES...COUPLED WITH THE EASTWARD PROGRESSION OF THE UPPER LEVEL RIDGE INTO THE WESTERN CONUS...HELP TO SLOWLY PUSH A BAROCLINIC ZONE EASTWARD THROUGH THE STATE THURS- SAT...HELPING TO INITIATE WAA AND MODERATE TEMPERATURES. DURING THE DAY ON FRIDAY...THE WEST COAST 500 HPA RIDGE BEGINS TO MOVE THROUGH THE WESTERN US WITH THE RIDGE AXIS INTO WESTERN MONTANA BY 12 UTC SATURDAY. AS THE OCCURS...THE HUDSON BAY VORTEX WILL PUSH FURTHER EAST. BY 00 UTC SUNDAY DISTURBANCES EJECTING OUT OF A TROUGH IN THE GULF OF ALASKA HAVE BEGUN TO PUSH THE RIDGE SOUTHWARD BRINGING A FAST ZONAL FLOW TO THE LOWER 48 STATES AND ALLOWING TEMPERATURE TO COOL BY A FEW DEGREES FOR SUNDAY AND POSSIBLY INTO MONDAY. MODELS INDICATE SEVERAL WEAK SHORTWAVES MOVING THROUGH THE FLOW THROUGH THE WEEKEND INTO EARLY NEXT WEEK...BUT MODELS CONTINUE TO INDICATE THE BULK OF THE UPPER LEVEL SUPPORT REMAINING TO THE NORTH AND EAST. AT THIS TIME THINKING AN INCREASE IN CLOUD COVER AND THE COOLER TEMPERATURES WILL BE THE MAIN IMPACTS ACROSS THE CWA. ALL 12 UTC MODELS DEPICT THE 500 HPA RIDGE REBOUNDING MONDAY NIGHT INTO TUESDAY...MODERATING OUR TEMPERATURES EVEN MORE THAN WHAT WE WILL SEE FRIDAY/SATURDAY (AROUND 50 DEGREES FOR HIGHS SOUTHWEST TUESDAY). THE 500 HPA RIDGE WILL THEN PUSH EAST ONCE AGAIN TUESDAY NIGHT-WED AS A WEST COAST TROUGH DIGS AND PUSHES INTO THE WESTERN US...RESULTING IN OUR FLOW ALOFT BECOMING MORE SOUTHWEST. THIS INDICATES A POTENTIALLY MORE ACTIVE END TO THE LONG TERM PERIOD AND BEYOND. NEAR NORMAL TEMPERATURES ON THURSDAY WILL BE FOLLOWED BY ABOVE NORMAL TEMPERATURES THROUGH THE REMAINDER OF THE PERIOD...WITH TEMPERATURES POTENTIALLY CLIMBING INTO THE LOWER TO MID 40S ON SATURDAY AND THEN AGAIN TUESDAY AND PERHAPS WED. COLDER BY THE END OF NEXT WEEK AS BOTH THE GFS AND ECMWF SHOW A STRONG COLD FRONT PUSHING THROUGH WED NIGHT. BESIDES THURSDAY...BREEZY CONDITIONS LOOK TO CONTINUE FRIDAY-MONDAY. BEHIND A STRONG AREA OF SFC LOW PRESSURE PUSHING ACROSS FAR SOUTH CENTRAL CANADA SAT/SAT NIGHT/SUN...MODELS DEPICT EVEN STRONGER WINDS WHEN WIND HEADLINES MAY BE NEEDED. && .AVIATION... SURFACE HIGH PRESSURE SLOWLY EXITS TO THE SOUTHEAST TODAY WITH A DISTURBANCES SLATED TO MOVE THROUGH THE REGION DURING THE DAY TOMORROW AND BRING POTENTIAL LIGHT SNOW SHOWERS TO THE REGION. CURRENTLY VFR CEILINGS AND VISIBILITIES ACROSS WESTERN AND CENTRAL NORTH DAKOTA. EXPECT CEILINGS TO GRADUALLY LOWER OVERNIGHT AS MOISTURE MOVES INTO THE REGION FROM 20KFT TO 8 TO 6 KFT AFTER 12 UTC. MVFR CEILINGS ARE POSSIBLY BY 16 UTC AT KISN...KMOT...AND KDIK WITH -SN POSSIBLE AT KISN BY 16 UTC. IN ADDITION TO THE LOWERING CEILINGS LOOK FOR WINDS TO INCREASE AFTER 12 UTC THURSDAY WITH THE APPROACHING SYSTEM. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY FROM 8 PM THIS EVENING TO 10 AM CST THURSDAY FOR NDZ002>005-010>013-021>023-025-035>037. && TWH
Hazardous weather outlook, Feb 9, 4:00 AM CST, 12 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 400 AM CST WED FEB 9 2011 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-101000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 400 AM CST WED FEB 9 2011 /300 AM MST WED FEB 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT FOR WIND CHILLS TO 40 BELOW THIS MORNING. GUSTY WINDS WILL CAUSE SOME BLOWING AND DRIFTING SNOW THIS MORNING. SOME AREAS COULD HAVE REDUCED VISIBILITIES AND DRIFTS ON ROADS. SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Chill Advisories in North Dakota, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.